# SDR SWAA2015081142646

- Difficulty date: July 29, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 56,935 hours, 44,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, FORE FLAP TOP SURFACE DELAMINATED APPROX 36" INBD OF OTBD EDGE.  REPAIRED FORE FLAP IAW SRM.
